Lemsip Max All In One Capsules 8s
RECOMMENDED FOR YOU
RECOMMENDED FOR YOU
Product Information
For symptomatic relief of colds and flu including chesty coughs.
Features
For symptomatic relief of colds and flu including chesty coughs.
Warning or Restrictions
Do not take more medicine than the label tells you to. Warnings Please read the enclosed leaflet before taking the product. You should ask your pharmacist before taking this product if you are pregnant. Contains Paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well. Keep out of the reach and sight of children. If symptoms persist consult your doctor. Do not take if: allergic to any ingredient, if you have a serious heart condition, high blood pressure, overactive thyroid or you are taking or have taken MAOI medicine within 14 days.
Product Specification
Ingredients (per capsule): Paracetamol 500mg, Phenylephrine HCl 6.1mg, Guaifenesin 100mg
Product code: 825007
Product Uses
Directions How to take: For oral use. Lemsip Max All in One Cold & Flu Capsules should be swallowed whole with water. Do not chew. How much to take: Adults and children over 16: Two capsules to be taken every 4-6 hours. Do not exceed 8 capsules in a total of 24 hours. Children 12-15 years: One capsule to be taken every 4-6 hours. Do not exceed 4 capsules in 24 hours. Not to be taken by under 12 years olds.
Delivery Information

Standard Delivery
£4.00 or HALF PRICE (£2.00) when you spend £30 or more*Order before 9PM for delivery in 3-4 working days

Premium Delivery
£5.95*Order before 9pm for delivery within 1-2 working days

Click and Collect Express
Free*Order online for collection in store, subject to availability. Please wait for email confirmation of your order being ready before heading to store, to avoid disappointment.
*Please note working days are Monday – Friday (excluding UK Bank Holidays).